MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC

ABBOTT VASCULAR INC. ABSOLUTE PRO; STENT, ILIAC
Model Number 1012534-40
Medical Device Problem Codes Premature Activation (1484); Difficult to Remove (1528); Stretched (1601)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.The reported stretched stent was able to be confirmed.The reported premature activation and difficult to remove from the rhv were unable to be replicated in a testing environment due to the condition of the returned device (stent returned fully deployed).Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents from this lot.As there was no damage noted to the device during the inspection prior to use, the investigation determined the reported difficulties appear to be related to circumstances of the procedure as it is likely that inadvertent mishandling during preparation resulted in the noted stent sheath kinks causing the stent to inadvertently slightly pull out of its sheath; thus resulting in the premature activation of the stent.It is likely that advancement of the compromised device caused the stent to become lodged in the sheath valve, resulting in the reported difficult to remove rhv; further manipulation of the compromised device ultimately resulted in the reported/noted stretched stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a lesion in the proximal superficial femoral artery (sfa).The 6x40mm absolute pro self-expanding stent system (sess) was prepped successfully and loaded onto the guide wire, prior to entering the sheath, the distal end of the stent was observed to be protruding.Although the locking mechanism remained engaged, the stent became lodged in the sheath valve, resulting in the stent to become elongated and detached from the delivery system.The device was not implanted and was replaced with a new sess, allowing the procedure to be completed successfully.There was no adverse patient effects and no clinically significant delay was reported.No other information was provided.

Brand Name
ABSOLUTE PRO
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24524302
Report Number2024168-2026-00922
Device Sequence Number9746564
Product Code NIO
UDI-Device Identifier08717648175985
UDI-Public(01)08717648175985(17)280930(10)5100261
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1012534-40
Device Catalogue Number1012534-40
Device Lot Number5100261
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown